# SDR REXA2013032100581

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 27,445 hours, 25,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LIGHTS INOP.  FOUND GROUND WIRES DISCONNECTED AND BROKEN WIRE.  REPAIRED BROKEN WIRE TO SPLICE IAW ESPM 20-16-00.  RE-INSTALLED GROUND WIRES TO TERMINAL LUG IAW ESPM 20-20-00.  OPS CHECK GOOD.
